CureZone   Log On   Join
Re: 7 days but no weight loss
 
2dreem Views: 1,386
Published: 13 years ago
 
This is a reply to # 743,843

Re: 7 days but no weight loss


It's possible that the medication is preventing or hindering your weight loss. That is very common for all types of medications. It's always best to obstain from meds unless they are absolutely needed. Have you looked up natural cures for headaches? I know that Liver Flushes are very popular for that. Drinking lots of water with some salt is also very good. Do you drink coffee? How about soft drinks? Do you eat sugar. These could all be causing your migraines. Especially the coffee.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.531 sec, (1)